MAUDE Adverse Event Report: GIVEN IMAGING LOS ANGELES LLC MANOSCAN; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C

GIVEN IMAGING LOS ANGELES LLC MANOSCAN; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Model Number MSS-4581-3D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the balloon did not deflate and they had to puncture it to be removed.They put 300 ml into the balloon then the customer got 60 ml out via syringe and they could not remove any more; it would not pull the air back.The customer moved the y-connector around and tried to put 20 ml back but it would not go in.They tried to remove it again and only 30 ml came back.The customer disconnected all lines and tried to bypass the y-connector but it did not work.The physician popped the balloon but it did not come out with the rest of the catheter cover during the removal of the catheter.A part of the balloon sheath was left in-situ to be removed via natural body motions.The catheter worked correctly during previous procedure.

Brand Name
MANOSCAN
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Manufacturer (Section D)
GIVEN IMAGING LOS ANGELES LLC
5860 uplander way
culver city CA 90230
MDR Report Key12519071
Report Number3005344223-2021-00001
Device Sequence Number16419084
Product Code NEZ
UDI-Device Identifier04260167483719
UDI-Public04260167483719
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMSS-4581-3D
Device Catalogue NumberMSS-4581-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1